一类泛函极小值点的几何刻画  

Geometry Characterization of a Type of Minimum Point of Function

在线阅读下载全文

作  者:薛荣[1] XUE Rong(Department of Balance of Payments,Lanzhou Branch,People’s Bank of China,Lanzhou 730000,China)

机构地区:[1]中国人民银行兰州中心支行国际收支处,甘肃兰州730000

出  处:《兰州文理学院学报(自然科学版)》2022年第5期16-19,共4页Journal of Lanzhou University of Arts and Science(Natural Sciences)

摘  要:讨论了与复HiIbert空间中范数相关的泛函的极小值及与之相关的变分不等式,并给出了比较初等的证明.In this paper,the minimum of norm related function and relevant variational inequality in complex Hilbert space was discussed and relatively elementary proof of the above problems was given.

关 键 词:共轭双线性Hermite泛函 极小值 变分不等式 

分 类 号:O172.4[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象